# SDR SWAA2024072514231

- Difficulty date: July 20, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 66,683 hours, 39,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.<[01] RELAMPED L1 DOOR EXTERIOR EMERGENCY LIGHT AS PER B737 AMM 33-51-04-960-802. OPERATIONAL TEST PASSED.;[02] VERIFIED STEP 1.
